# SDR FDEA201010043898

- Difficulty date: October 4, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 63,767 hours, 12,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78231
- Condition: Damaged
- Location: Bs 1681 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1681 LONGERON 12L FOUND DEFORMED AT EXISTING DOUBLER REPAIR.  EXISTING DOUBLER REPAIR REMOVED AND NEW REPAIR ANGLE INSTALLED AS PER SRM 51-33-01 REVISION 44.  NEW REPAIR ANGLE FABRICATED AS PER SRM 53-00-07 FIGURE 201 REVISION 44.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
